National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 539499

History of Changes from the VAERS Wayback Machine

First Appeared on 12/14/2014

VAERS ID: 539499
Age:12.0
Gender:Female
Location:Foreign
Vaccinated:2013-01-20
Onset:2013-01-26
Submitted:2014-08-11
Entered:2014-08-11
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Angioedema, Lip swelling, Swollen tongue, Urticaria

Life Threatening? Yes
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? Yes, days:     Extended hospital stay? No
Previous Vaccinations:
Other Medications: Icatibant acetate
Current Illness: Immunisation
Preexisting Conditions: GARDASIL, Immunisation
Diagnostic Lab Data:
CDC 'Split Type': WAES1408SWE006327

Write-up:Case received from non-healthcare professional via Health Authorities on 06-Aug-2014 under the reference number SE-MPA-2014-004499 from Sanofi Pasteur MSD (reference # SE-1577272925-E2014-07010) on 08-AUG-2014. The primary reproter was a relative to the patient. A 12-year old female patient had received an unspecified dose of GARDASIL, (batch number not reported) via not reported route of administration in not reported site of administration on 20-Jan-2013 and later on 25-Jan-2013 she developed urticaria, and on 26-Jan-2013 lip swelling, tongue swelling and angioedema. The patient developed urticaria all over the body 5 days post vaccination and the day after swollen tongue and lips. Was treated with FRIAZYR (also reported as a suspect therapy) and adrenaline at hospital. The reporter writes that she has now had hereditary angioedema (HAE) for one and a half year and that this reaction has triggered HAE. No information on medical history reported, but it is stated in the report that the patient has received 2 doses of GARDASIL. However, it is not stated whether she has reacted on both or just one of the vaccinations. At the time of reporting, the patient had not recovered. According to the health authority, the reactions were possibly related to vaccination. According to clinician at MPA, hereditary angioedema should not be coded. The company decided to follow the coding of the HA. The HA report was assessed as serious due to hospitalisation, disabling and life threatening (although not further specified).


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=539499&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166